# SDR ASAA1058419

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 15,485 hours, 4,634 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG DIFF INDICATOR POPPED.  FOUND DURING ETOPS PDC.  REMOVED AND REPLACED IDG FILTERS & OIL ON NR 2 IDG REF T/C 78424000 OPS & LEAK CHECK GOOD.
